2019
Том 71
№ 2

All Issues

Bakaev N. Yu.

Articles: 3
Article (Ukrainian)

Conditional estimates for the stability of the Runge-Kutta method for an equation with a variable operator

Bakaev N. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 572-575

Article (Ukrainian)

Estimates of the stability of the Runge-Kutta method for differential equations with variable operator

Bakaev N. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 262–265

Article (Ukrainian)

Robustness of the Runge-Kutta method for abstract linear equations

Bakaev N. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 689–694